# SDR MWEA97679

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Flow Cntrl Valve
- Part number: 39605011
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS DURING CLIMB CABIN WOULD NOT PRESSURIZE.  MX FOUND LT FLOW CONTROL VALVE INOP AND REMOVED AND REPLACED.
